About this Journal Submit a Manuscript Table of Contents
ISRN Computational Mathematics
Volume 2012 (2012), Article ID 340415, 12 pages
http://dx.doi.org/10.5402/2012/340415
Research Article

On Estimating the Linear-by-Linear Parameter for Ordinal Log-Linear Models: A Computational Study

1School of Mathematical and Physical Sciences, University of Newcastle, Callaghan, NSW 2308, Australia
2School of Veterinary Medicine, University of California, Davis, Davis, CA 95616, USA

Received 17 January 2012; Accepted 5 March 2012

Academic Editors: T. Allahviranloo, H. J. Ruskin, P. B. Vasconcelos, and Q.-W. Wang

Copyright © 2012 Eric J. Beh and Thomas B. Farver. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eric J. Beh and Thomas B. Farver, “On Estimating the Linear-by-Linear Parameter for Ordinal Log-Linear Models: A Computational Study,” ISRN Computational Mathematics, vol. 2012, Article ID 340415, 12 pages, 2012. doi:10.5402/2012/340415